# SDR CA141103017

- Difficulty date: November 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,685 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, FLIGHT EXPERIENCED A SLAT FAILURE.  NORMAL LANDING.   RESET SLAT/FLAP AND OPS CHECKED OK. RETURN TO SERVICE COMPLETED SUCCESSFULLY.
